Table of Content

Open Access

ARTICLE

A High-Order Finite-Difference Scheme with a Linearization Technique for Solving of Three-Dimensional Burgers Equation

M.D. Campos1, E.C. Romão2
UFMT, CUA, ICET, Barra do Garças, MT, Brazil.
USP-EEL, Lorena, SP, Brazil.

Computer Modeling in Engineering & Sciences 2014, 103(3), 139-154. https://doi.org/10.3970/cmes.2014.103.139

Abstract

The objective of this paper aims to present a numerical solution of high accuracy and low computational cost for the three-dimensional Burgers equations. It is a well-known problem and studied the form for one and two-dimensional, but still little explored numerically for three-dimensional problems. Here, by using the High-Order Finite Difference Method for spatial discretization, the Crank-Nicolson method for time discretization and an efficient linearization technique with low computational cost, two numerical applications are used to validate the proposed formulation. In order to analyze the numerical error of the proposed formulation, an unpublished exact solution was used.

Keywords

Burgers equations, High-order Finite Difference Method, linearization technique.

Cite This Article

Campos, M., Romão, E. (2014). A High-Order Finite-Difference Scheme with a Linearization Technique for Solving of Three-Dimensional Burgers Equation. CMES-Computer Modeling in Engineering & Sciences, 103(3), 139–154.



This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 697

    View

  • 658

    Download

  • 0

    Like

Share Link

WeChat scan